# SDR USAA2013012300008

- Difficulty date: December 21, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE FRAME AT BS 787, RBL 13.  REPAIRED FUSELAGE FRAME AT BS 787, RBL 13 IAW B737 SRM 53-00-07-2R-10, FIG 201.
